# SDR YGJR201605060001

- Difficulty date: January 14, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N834BA
- Make and model: Boeing 737*
- Aircraft serial: 29102
- Aircraft time: 7,752 hours, 3,105 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 3025063
- Part serial: 274415
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SL 737-SL-33-064 THE LAST PART OF THE INSTRUCTIONS STATES TO CHECK THE ORIENTATION ARROW ON THE ROTATING BEACON FOR FACING FORWARD.  THERE WAS NO ARROW ON THE INSTALLED BEACON.  SL SHOWING THE ELECTRICAL RECEPTACLE CLOCK POSITION ON THE TOP OF THE BEACON.  USING THIS REFERENCE, IT WAS DETERMINED THAT THIS ROTATING BEACON WAS INCORRECTLY INSTALLED, ROTATED.  THE BEACON ASSY WAS REMOVED AND RE-INSTALLED IAW SL INSTRUCTIONS.
